# SDR SWAA2020050437627

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232SF UPPER SURFACE HAS A DENT 23.5' FROM FORWARD EDGE AND 1.5' FROM LEFT EDGE / REPAIRED DENT DAMAGE TO CABIN FLOOR BOARD 232 SF IAW 737-700 SRM 53-00-50-2R-1 REPAIR 1 REV 20 SRM 53-00-50-2R-0 REPAIR GENER REV 70 BOEING DRAWING 144A5810 REV A NDT M/M PART 4 51-00-05 (A27468) (A94414) (A94744) (A18238) (A29079)
